# SDR 2001F00339

- Difficulty date: September 5, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N933NU
- Make and model: Boeing 737-400
- Aircraft serial: 25266
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED.  REPAIRED PER SRM 53-00-07 FIG 202, AT BS 400 BETWEEN STRINGER 8L AND 9L. (M)
